Quotient spaces defined by linear relations

Árpád Száz; Géza Száz

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 2, page 227-232
  • ISSN: 0011-4642

How to cite

top

Száz, Árpád, and Száz, Géza. "Quotient spaces defined by linear relations." Czechoslovak Mathematical Journal 32.2 (1982): 227-232. <http://eudml.org/doc/13308>.

@article{Száz1982,
author = {Száz, Árpád, Száz, Géza},
journal = {Czechoslovak Mathematical Journal},
keywords = {linear selection; linear relation; quotient space},
language = {eng},
number = {2},
pages = {227-232},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Quotient spaces defined by linear relations},
url = {http://eudml.org/doc/13308},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Száz, Árpád
AU - Száz, Géza
TI - Quotient spaces defined by linear relations
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 2
SP - 227
EP - 232
LA - eng
KW - linear selection; linear relation; quotient space
UR - http://eudml.org/doc/13308
ER -

References

top
  1. N. Adash B. Ernst D. Keim, Topological Vector Spaces, (The theory without convexity conditions), Lecture Notes in Math. 639, Springer-Verlag, Berlin, 1978. (1978) MR0487376
  2. C. Berge, Topological Spaces including a treatment of Multi-Valued Functions, Vector Spaces and Convexity, Oliver and Boyd Publishing Company, London, 1963. (1963) Zbl0114.38602MR1464690
  3. W. Fleischmann, Set-Valued Mappings, Selections and Topological Properties of 2 x , Lecture Notes in Math. 171, Springer-Verlag, Berlin, 1970. (1970) MR0268866
  4. J. Horváth, Topological Vector Spaces and Distributions, Addison-Wesley Publishing Company, London, 1966. (1966) Zbl0143.15101MR0205028
  5. B. L. McAllister, Hyperspaces and multifunctions, (The first half century 1900-1950), Nieuch Arch. Wisk. 26 (1978), 309-329. (1900) Zbl0556.54009MR0501288
  6. T. Parthasarathy, Selection Theorems and their Applications, Lecture Notes in Math. 263, Springer-Verlag, Berlin, 1972. (1972) Zbl0239.54011MR0417368
  7. R. E. Smithson, Multifunctions, Nieuch Arch. Wisk 20 (1972), 31 - 53. (1972) Zbl0238.54047MR0305338
  8. Á. Száz, G. Száz, Linear relations, Publ. Math. Debrecen 27 (1980), 219-227. (1980) Zbl0467.46015MR0603995
  9. L. Waelbroeck, Topological Vector Spaces and Algebras, Lecture Notes in Math. 230, Springer-Verlag, Berlin, 1971. (1971) Zbl0225.46001MR0467234
  10. G. W. Whitehead, Elements of Homotopy Theory, (Appendix В - Additive relations), Springer-Verlag, Berlin, 1978. (1978) Zbl0406.55001MR0516508

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.